Doctor insights on:
Medicine For Coumadin Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
On warfarin. Looking for the pollen allergy product that does not interact with warfarin.
Any: I am not aware of any anti-allergy products having interaction with warfarin. Use whatever works for you but nasal steroid will likely be your best bet. ...Read more
44 year-old female with a history of DVT and stroke; on Warfarin daily now with right leg swelling and bilateral leg pain.....?
Need good ultrasound study and a cardiac echo: Was there a reason found for the stroke? A clot in the leg may travel to the lung, but should not normally be able to get to the brain. The most likely reason it did is a defect in the heart. An echocardiogram will help sort the heart out, and can guide a repair. A good ultrasound of the legs is necessary to see if there is a recurrent clot. If not, another consideration is Post-Thrombotic Syndrome — failure o the valves in the leg veins from scarring after DVT. Patients with DVT need to wear compression hose daily for at least 2 yrs after DVT to minimize the risk of PTS. ...Read more
What over-the-counter medicine can I take for a bad cold that would work with Coumadin (warfarin) and insulin?
Fit 65 yo male on Coumadin (warfarin) & atenolol. Developed waking ED even with self stim. Nightly I have multiple erections why? Would ED drugs help?
Psychogenic, Usually: Couple of possibilities. The most likely is stress or other psychogenic cause — the nighttime erections eliminate obstructive anatomic problems. The other is suppression by atenolol; night erections occur as the drug wears off. Either way, it's likely that a pde5 drug like viagra (sildenafil) or (much better in my opinion) Cialis will help. Even in psychogenic cases of ed, marked improvement in studies. ...Read more
Yes.: There are some patients for whom Coumadin (warfarin) does not adequately anticoagulate (thin the blood), and thus these patients may require alternative medications. Discuss with a hematologist to gain a better understanding as to what options exist. Sometimes this is an indication for placement of a filter device to catch a DVT from becoming a fatal pulmonary embolism (pe). ...Read more
I'm on Coumadin (warfarin) and have extremes fatigue. Is the new drug xarelto effective? Is it more dangerous the coumadin (warfarin). I have to be on it for pes
Coumadin (warfarin): Probably not related to your fatigue. Xarelto is not particularly dangerous. It does not require blood tests for monitoring. ...Read more
Yes...: Yes but they are also pretty useless most of the time. If you are taking coumadin, (warfarin) you're underlying condition may make you more susceptible to infections, so check with your doctor if you need anything more than a "cold" med. ...Read more
I've been on Coumadin (warfarin) (warafin) for 5 weeks. I will continue it for another 5 months. Anyone know if I can be on diet while taking this drug?
Yes. : Truly you can have any diet when you're on coumadin, (warfarin) but the most important thing to remember is to be consistent with it. That way your physician can make adjustments to your Coumadin (warfarin) dose accordingly, and get your inr to the desired level no matter the kind of diet you have. ...Read more
What vitamin can I take while on Coumadin (warfarin) my body trembles alot. Is this because of constant blood being drawn from me. I don't smoke drink or do drugs?
Hi, I'm taking Coumadin (warfarin) for my dvt. I don't want 2 take norcotic drug is there an option, it's now 7wks n my right leg still swollen, pain is now less?
Using compression?: It is essential that compression stockings be worn after a dvt. They help the swelling and pain. More important, they cut your risk of developing post thrombotic syndrome--a complication you don't want to have. You need to use knee-high compression stockings, 30-40 mm hg, daily for at least two years after your dvt. ...Read more
My mom is on Coumadin (warfarin) and wants to start the hCG diet. Is there a drug reaction between the two? Not asking about the diet but the interactions only.
Possible!: Hcg has been associated with dvt. This would not be recommended. ...Read more
What can thin blood aside from prescription medicine? My husband has a clotting disorder that drs can't diagnose. They have tested for all the factors, sickle cell, etc... No diagnosis. He was on Coumadin (25 mgs/day) & his level went from .9 to 1.
Difficult issue: A dose of 25 mg of Coumadin (warfarin) is way more than what is effective in most people. It is not uncommon to not be able to find the cause of clotting disorders. There are other anti-cogulants on the market, however given the difficulty in managing your husband's clotting disorder, he may require evaluation and management by a hematologist specializing in coagulation disorders. ...Read more
Coumadin (warfarin) dose:
The usual dose of Coumadin (warfarin) is that which maintains your INR reading within therapeutic range which is INR 2.0 to INR 2.5.
The dose to achieve this is commonly 2.5 mg to 5 mg and is dependent on many variables, therefore the INR test is standard and necessary. ...Read more
Greens and such!: If you are on coumadin/warfarin, you should avoid foods high in vitamin k. If you eat set amounts of these foods on a daily basis, you shold inform the person managing your coumadin. Adjustments in your dosing will be made. You should either avoid them or maintain a steady state of the foods you eat. This is a very serious drug with complications and you must compy with care very closely. ...Read more
Avoid....: Herbs, dark leafy greens, broccoli, brussel sprouts, asparagus, cabbage and pickles all contain high amounts of vitamin k. These foods need to be eaten sparingly if you are on coumadin (warfarin). To keep your pt/inr level stable, you need to have a consistent intake of vitamin k. ...Read more
AllegraD / warfarin : I can find no warnings in the epocrates database for either fexfenadine or pseudoephedrine, the two ingredients in Allegra (fexofenadine) d regarding interactions with warfarin (coumadin). But just to be sure, check with your pharmacist and your cardiologist. If you are taking Coumadin for a heart condition, your doctor might prefer you take plain allegra (fexofenadine). The d part, sudafed, is a cardiac stimulant. ...Read more
Not advisable: Coumadin (warfarin) is a blood thinner and so if you are taking this medicine, any invasive procedure, even fillers, have an increased risk of bleeding and bruising. Furthermore, the face is the most vascular area in the body so the chances of these complications are heightened. I would recommend waiting. ...Read more
Depends on the type: Coumadin (warfarin) is effective in preventing stroke from blood clots that originate in the heart. These can be from atrial fibrillation, clot on a heart valve, or from a damaged left ventricle. T he knew anticoagulants (Eliquis, Pradaxa) are also effective in treating atrial fibrillation that is not assoicated with a valve problem. Coumadin (warfarin) is not recommended for strokes from carotid artery disease. ...Read more
Bleeding: Warfarin or Coumadin (warfarin) is a blood thinner which is generally safe when closely monitored but most significant side effect would be increased bleeding. ...Read more
Look at this:
http://seniorhealth. About. Com/od/medicationprofiles/p/coumadin. Htm.
- Talk to a doctor online
- Will buckleys cough medicine interfere with coumadin
- Allergy medicine
- Are there cold medicines that are ok to take when you are on coumadin?
- Medicine for indoor outdoor allergies
- Allergy medicine for pet dander
- Nyquil and allergy medicine
- Optic hypertension allergy medicine
- Medicine for podofilox allergy
- Medicine allergy